# SDR UIEA2017020200142

- Difficulty date: February 2, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 80,222 hours, 23,397 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 2907C
- Condition: Malfunctioned
- Location: Trim Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PER CREW REPORT COCKPIT TRIM AIR VALVE HAS FAILED MULIPLE TIMES AND THEN STARTED WORKING AGAIN ON LAST FEW LEGS.  REMOVED AND REPLACED FLT DECK ZONE TRIM AIR MODULATING VALVE IAW AMM 21-61-07 OPS CHECKED NORMAL.
